# SDR AUS20020776

- Difficulty date: July 29, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 85740005003
- Condition: Damaged
- Location: Ailerons
- Component: Ailerons
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) RH AILERON DAMAGED IN AREA OF LH TRAILING EDGE. DAMAGE WAS THEEXIT POINT OF A LIGHTNING STRIKE. THE AREA OF DAMAGE WASAPPROXIMATELY 193.5SQUAREMM (3SQIN) THROUGH SEVEN RIVET HEADS WITH A HOLE OF APPROXIMATELY 25.4MM (1IN). SEE MDR 02/0777 FORINFORMATION ON DAMAGE CAUSED AT THE OTHER LIGHTNING EXIT POINT.
